# SDR 95ZZZX1204

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67850
- Make and model: Cessna 402C
- Aircraft serial: 402C0410
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil Separator
- Part number: 52518021
- Condition: Frozen
- Location: Eng Breather
- Part time: 6,351 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LEFT THE AIRPORT WITHOUT A PREHEAT AND TEMPS IN THE 20'S DEGREE FAHRENEIT.  SHORTLY AFTER TAKEOFF, ENGINE STARTED SMOKING, AIRCRAFT RETURNED SAFELY TO THE AIRPORT.  CAUSE OF THE PROBLEM WAS FROZEN MOISTURE IN THE OIL SEPARATOR WHICH DID NOT ALLOW CASE PRESSURE TO BE RELIEVED THROUGH THE BREATHER LINE.  CESSNA DOES NOT USE ANY METHOD OF BYPASS ON THIS AIRCRAFT SHOULD THE BREATHER LINE EVER BECOME PLUGGED SUCH AS THIS EXAMPLE.
